# SDR QXEA2020011700030

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 10,897 hours, 11,737 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 4151171
- Part serial: 1285
- Condition: Ruptured
- Location: Mlg
- Part time: 19,381 hours, 21,047 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 MAIN TIRE RUPTURED DURING LANDING. REMOVED FROM SERVICE. C/W INSPECTION AFTER TIRE FAILURE IAW AMM 05-50-61-210-801. C/W GVI OF AXLE, NO DEFECTS NOTED. FOUND WHEEL BEARINGS INTACT W/ NO DEFECTS. R+R NR 1 AND NR 2 MLG TIRE/ WHEEL ASSY AND BRAKE ASSY IAW MTC'S 6324101 AND 6324201. RETURNED TO SERVICE.
